Artículo científico en la revista Expert Review of Clinical Pharmacology en el que colabora Pau Soldevila-Matías, coordinador del área de gestión del conocimiento en el Creap Valencia, como segundo autor

Título

Clozapine-related drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a systematic review

Autores

Renato de Filippis,Pau Soldevila-Matías, Pasquale De Fazio, Daniel Guinart, Inmaculada Fuentes-Durá, Jose M. Rubio, John M. Kane, Georgios Schorets

Año publicación 

2020

Revista

Expert Review of Clinical Pharmacology

Abstract

Introduction
The Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) syndrome is a severe, multiorganic, and potentially life-threatening drug-induced hypersensitivity reaction, linked to several common drugs, including antiepileptics, antibiotics, and several psychotropic drugs, including clozapine. Due to the importance of clozapine in the management of treatment-resistant schizophrenia, a systematic review and characterization of clozapine-related DRESS syndrome is long overdue.

Areas covered
This systematic review was conducted following PRISMA guidelines. PubMed, Embase, PsychINFO, and the Cochrane Library databases were independently reviewed up to 1 November 2019 for articles reporting clozapine-related DRESS syndrome cases. The RegiSCAR score system was applied to systematically characterize the clinical presentations of selected studies.

Expert opinion
Clozapine-related DRESS syndrome was reported in six patients from four articles. Five patients received polypharmacy. Skin rash and liver involvement with elevated liver enzymes were very common. No fatal cases were found. Treatment mainly included clozapine discontinuation and immunosuppression. The mismatch between incidences of DRESS with other responsible drugs, the common misdiagnosis of this syndrome, and the fact that an extensive literature search only identified six cases suggests that clozapine-related DRESS may be overlooked. It is, therefore, necessary to optimize diagnostic strategies to identify immune-related side effects of clozapine.

Cita

De Filippis R, Soldevila-Matías P, De Fazio P, et al.
Clozapine-related drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a systematic review.
Expert Rev Clin Pharmacol. 2020 Aug;13(8):875-883.

http://doi.org/10.1080/17512433.2020.1787831

Hacer una replica

Tu dirección de email no será publicada